# SDR SWAA2023031301714

- Difficulty date: February 10, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 51,901 hours, 31,206 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA FLOOR BEAM UPPER SURFACE CORROSION AT STA 986.5 RBL 5'-44'<[01] REMOVED CORROSION AT MAIN CABIN AFT WET AREA FLOOR BEAM UPPER SURFACE STA 986.5 AND BETWEEN RBL 5' TO 44' REF SRM 51-10-02-0G-0;[02] VERIFIED STEP 1. CORROSION REMOVED STA 986.5;[03] PERFORMED UT THICKNESS INSP ON REWORKED AREA IAW B737 NDT P4 51-00-00 PROC.3 ; MIN THK. NOTED 0.135 AT RBL 43' TOOL USED : OLYMPUS 27MG B/C 172139 04/23;[04] THIS REWORKED AREA LOCATED AT MAIN CABIN AFT WET AREA FLOOR BEAM UPPER SURFACE STA 986.5 RBL 5'-44' WAS ACCOMPLISHED ON TASK CARD TTG8Q00HTLCT.;[05] VERIFIED STEP #4.;[06] VERIFIED.
